# SDR AALA20150524001

- Difficulty date: May 24, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Aircraft time: 96,517 hours, 15,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Card
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS UNARMED ANNUNCIATOR LIGHT IS INTERMITTENT WITH EMER LIGHTS SWITCH IN OFF OR ON.  R & R DIODE & CARD IAW AMM 33-13-00.  SYS CHECKED NORMAL.
